# SDR CA150507006

- Difficulty date: April 14, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Cessna 680CE
- Engine: Pwa PW535A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Warning Message
- Condition: Activated
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) UPON LEVELING AT FL400 THE CAS MSGS E1 CTRL FAULT & ENG NO DISPATCH WERE DISPLAYED.  COMPLIED WITH QRH PROCEDURE.  ENG ONE REMAINED CONTROLLABLE THROUGHOUT THE REMAINDER OF THE FLIGHT.  DURING DESCENT WHEN POWER REDUCTIONS WERE MADE THE CAS MSGS WENT AWAY & NEVER RETURNED.
